# SDR FDEA201011014205

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT FRAME AT STA 680 S24L FOUND DENTED.  FWD CARGO COMPT DENTED FRAME AT STA 680, S24L REPAIRED IAW SRM 53-00-07, FIG 201.  REPAIR 5, REV 101 CATEGORY B, REPAIR REQUIRES REPEAT INSP AT 12000 F/C INTERVAL AFTER FIRST INSP AT 37500 F/C. REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
